Alert archive / Montana / Red Flag Warnings in 2015

Red Flag Warning 8, NWS Great Falls, MT

August 20, 201518 counties in Montana

NWS Great Falls, MT issued this red flag warning at Aug 20, 2015, 2:46 PM MDT for 18 counties in Montana. It took effect at Aug 21, 2015, 11:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 20, 2015, 2:46 PM MDT (20:46 UTC)
In effect from
Aug 21, 2015, 11:00 AM MDT
Expired
Aug 21, 2015, 10:38 PM MDT
In force
12 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 24 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2015-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2015-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2750 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WWUS85 KTFX 202046
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
246 PM MDT THU AUG 20 2015


MTZ112>118-211415-
/O.NEW.KTFX.FW.W.0008.150821T1700Z-150822T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY-
HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT-
ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
246 PM MDT THU AUG 20 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 112... 113...114...115...116...117 AND 118...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT. 

* AFFECTED AREA...FIRE WEATHER ZONE 112. FIRE WEATHER ZONE 113. 
  FIRE WEATHER ZONE 114. FIRE WEATHER ZONE 115. FIRE WEATHER 
  ZONE 116. FIRE WEATHER ZONE 117. FIRE WEATHER ZONE 118.

* SITUATION...A STRONG COLD FRONT WILL MOVE THROUGH CENTRAL AND
  SOUTHWEST MONTANA FRIDAY AFTERNOON AND EVENING.

* WIND...WESTERLY WINDS 10 TO 15 MPH WITH GUSTS TO 25 MPH FRIDAY
  AFTERNOON...SHIFTING TO NORTHWESTERLY BEHIND THE COLD FRONT AT
  20 TO 25 MPH WITH GUSTS TO 35 MPH FRIDAY EVENING.

* HUMIDITY...15 TO 25 PERCENT ON FRIDAY AFTERNOON. HUMIDITIES
  SHOULD RECOVER ABOVE 75 PERCENT BY EARLY SATURDAY MORNING.

* THUNDERSTORMS...MIX OF ISOLATED WET/DRY THUNDERSTORMS ARE
  POSSIBLE AHEAD OF AND ALONG THE COLD FRONT.

* IMPACTS...ONGOING FIRES AND ANY NEW FIRES THAT DEVELOP WILL
  LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE 
HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$
4 follow-up statements
940 
WWUS85 KTFX 210947
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
347 AM MDT FRI AUG 21 2015


MTZ112>118-212115-
/O.CON.KTFX.FW.W.0008.150821T1700Z-150822T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY-
HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT-
ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
347 AM MDT FRI AUG 21 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY 
FOR FIRE WEATHER ZONES 112...113...114...115...116...117 AND
118...

* AFFECTED AREA...FIRE WEATHER ZONE 112. FIRE WEATHER ZONE 113. 
  FIRE WEATHER ZONE 114. FIRE WEATHER ZONE 115. FIRE WEATHER 
  ZONE 116. FIRE WEATHER ZONE 117. FIRE WEATHER ZONE 118. 

* SITUATION...A STRONG COLD FRONT WILL MOVE INTO THE NORTHERN FIRE
  WEATHER ZONES THIS AFTERNOON AND THEN INTO THE SOUTHERN FIRE
  WEATHER ZONES THIS EVENING.

* WIND...WESTERLY WINDS 10 TO 20 MPH WITH GUSTS TO 30 MPH THIS
  AFTERNOON AHEAD OF THE COLD FRONT...WILL SHIFT TO NORTHWESTERLY
  BEHIND THE COLD FRONT AT 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...15 TO 25 PERCENT ON THIS AFTERNOON. HUMIDITIES
  SHOULD RECOVER ABOVE 75 PERCENT BY EARLY SATURDAY MORNING.

* THUNDERSTORMS...A MIX OF ISOLATED WET/DRY THUNDERSTORMS IS
  POSSIBLE AHEAD OF AND ALONG THE COLD FRONT.

* IMPACTS...ONGOING FIRES AND ANY NEW FIRES THAT DEVELOP WILL 
  LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$
091 
WWUS85 KTFX 212103
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
303 PM MDT FRI AUG 21 2015


MTZ112>118-220600-
/O.CON.KTFX.FW.W.0008.000000T0000Z-150822T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY-
HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT-
ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
303 PM MDT FRI AUG 21 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
112...113...114...115...116...117 AND 118...

* AFFECTED AREA...FIRE WEATHER ZONE 112. FIRE WEATHER ZONE 113. 
  FIRE WEATHER ZONE 114. FIRE WEATHER ZONE 115. FIRE WEATHER 
  ZONE 116. FIRE WEATHER ZONE 117. FIRE WEATHER ZONE 118. 

* SITUATION...A STRONG COLD FRONT WILL MOVE INTO THE NORTHERN
  FIRE WEATHER ZONES THIS AFTERNOON AND THEN INTO THE SOUTHERN 
  FIRE WEATHER ZONES THIS EVENING. 

* WIND...WESTERLY WINDS 10 TO 20 MPH WITH GUSTS TO 30 MPH THIS 
  AFTERNOON AHEAD OF THE COLD FRONT...WILL SHIFT TO 
  NORTHWESTERLY BEHIND THE COLD FRONT AT 20 TO 25 MPH WITH 
  GUSTS TO 35 MPH.

* HUMIDITY...15 TO 25 PERCENT ON THIS AFTERNOON. HUMIDITIES 
  SHOULD RECOVER ABOVE 75 PERCENT BY EARLY SATURDAY MORNING.

* THUNDERSTORMS...A MIX OF ISOLATED WET/DRY THUNDERSTORMS IS 
  POSSIBLE AHEAD OF AND ALONG THE COLD FRONT.

* IMPACTS...ONGOING FIRES AND ANY NEW FIRES THAT DEVELOP WILL 
  LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$
644 
WWUS85 KTFX 220237
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
837 PM MDT FRI AUG 21 2015

MTZ112>115-117-220345-
/O.CAN.KTFX.FW.W.0008.000000T0000Z-150822T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL/EASTERN PONDERA/LIBERTY-
HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT-
ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
837 PM MDT FRI AUG 21 2015

...RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IS
CANCELLED FOR FIRE WEATHER ZONES 112...113...114...115...AND 117...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING. 

RELATIVE HUMIDITY VALUES HAVE RISEN SIGNIFICANTLY AS TEMPERATURES
DROPPED BEHIND THE COLD FRONT. SEVERAL AREAS HAVE ALSO REPORTED
WETTING RAINS. AS A RESULT...THE RED FLAG WARNING HAS BEEN
CANCELLED.

$$

MTZ116-118-220600-
/O.CON.KTFX.FW.W.0008.000000T0000Z-150822T0600Z/
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
837 PM MDT FRI AUG 21 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
116 AND 118...

* AFFECTED AREA...FIRE WEATHER ZONE 116 AND 118.

* SITUATION...A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH
  THE REGION THIS EVENING. 

* WIND...NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...HUMIDITIES VALUES THIS EVENING REMAIN AROUND 20
  PERCENT...BUT ARE STILL EXPECTED TO RECOVER ABOVE 75 PERCENT BY
  EARLY SATURDAY MORNING.

* THUNDERSTORMS...ISOLATED WET/DRY THUNDERSTORMS REMAIN POSSIBLE
  THROUGH LATE THIS EVENING..

* IMPACTS...ONGOING FIRES AND ANY NEW FIRES THAT DEVELOP COULD
  SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE HIGH FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$
560 
WWUS85 KTFX 220438
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1038 PM MDT FRI AUG 21 2015

MTZ116-118-220545-
/O.CAN.KTFX.FW.W.0008.000000T0000Z-150822T0600Z/
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
1038 PM MDT FRI AUG 21 2015

...RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IS
CANCELLED FOR FOR FIRE WEATHER ZONES 116 AND 118...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING. 

RELATIVE HUMIDITY VALUES HAVE RISEN ABOVE 30 PERCENT AND WIND
GUSTS ARE GENERALLY BELOW 20 MPH. AS A RESULT...THE RED FLAG
WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 20, 11:45 AM MDT, 3 hours 1 minute earlier.

Area forecast discussion, Aug 20, 11:45 AM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1145 AM MDT THU AUG 20 2015

AVIATION SECTION UPDATED

.UPDATE... SMOKY SKIES CAUSED BY MULTIPLE LARGE WILDLAND FIRES IN
WA/OR/ID REMAIN THE PRIMARY WEATHER ISSUE FOR OUR REGION TODAY.
CURRENT SATELLITE IMAGERY SHOWS EXTENSIVE AREAS OF SMOKE UPSTREAM
THAT WILL LIKELY BE REINFORCED BY ADDITIONAL BURNING TODAY. OTHER
THAN THE SMOKE, WE'LL SEE WARM AND DRY CONDITIONS THROUGH THIS
EVENING WITH HIGH TEMPS IN THE MID 80S FOR THE VALLEYS AND PLAINS.
WARANAUSKAS

&&

.DISCUSSION...
TODAY THROUGH SATURDAY...WITH AN UPPER LEVEL RIDGE TO OUR
WEST...WE ARE IN A NORTHERLY FLOW ALOFT. SKIES ARE GENERALLY
MOSTLY CLEAR...BUT WIDESPREAD SMOKE FROM FIRES TO OUR WEST HAS
MOVED INTO THE REGION. VISIBILITIES ARE AS LOW AS 2 MILES AT
TIMES. THIS TREND SHOULD CONTINUE THROUGH TODAY. TEMPERATURES WILL
BE SLOW TO WARM...BUT TEMPS SHOULD WARM INTO THE MID 80S FOR MANY
AREAS BY LATE AFTERNOON. WINDS INCREASE THIS AFTERNOON AND
OVERNIGHT. WINDS WILL BE STRONG OVER THE SOUTHERN ROCKY MOUNTAIN
FRONT...BUT SHOULD REMAIN BELOW WARNING CRITERIA. IT REMAINS
WINDY...BUT NOT QUITE AS WARM ON FRIDAY AHEAD OF A COLD FRONT. THE
COLD FRONT WILL GENERALLY MOVE THROUGH DURING THE LATE
AFTERNOON/EVENING HOURS. SOME LIGHT PRECIP WILL ACCOMPANY THE
FRONTAL PASSAGE. SOUTHWEST MT WILL ONLY SEE A PASSING SHOWER AT
BEST THOUGH. CAPE IS LOW...SO THE CHANCES FOR THUNDERSTORMS IS
FAIRLY LOW. THE BEST CHANCE FOR SNOW WILL BE ABOVE 6500 FEET OVER
THE NORTHERN ROCKIES AND THE LITTLE BELT MOUNTAINS. THE BEST TIME
FRAME FOR SNOW WILL BE FROM 12 AM SATURDAY UNTIL 8 AM SATURDAY.
GENERALLY ANY SNOW ACCUMULATIONS WILL BE LESS THAN 1 INCH AT THE
HIGHER ELEVATIONS. IT REMAINS WINDY ON SATURDAY...ESPECIALLY EAST
OF A CUT BANK TO GREAT FALLS LINE. TEMPERATURES WILL ALSO BE WELL
BELOW NORMAL ON SATURDAY...WITH HIGHS MOSTLY IN THE 60S. BRUSDA

SATURDAY NIGHT THROUGH THURSDAY...THE MEDIUM RANGE PERIOD BEGINS ON
A DRY AND WARM NOTE. MODELS ARE CONSISTENT PLACING AN UPPER RIDGE
OVER THE AREA SUNDAY AND MONDAY. TUESDAY FINDS THE RIDGE AXIS
SHIFTING JUST FAR ENOUGH EAST TO ALLOW THE FLOW ALOFT TO BECOME
SOUTHWESTERLY AND BRING ENOUGH MONSOONAL MOISTURE INTO SOUTHWEST
MONTANA FOR ISOLATED MOUNTAIN THUNDERSTORMS. MODELS BEGIN DIVERGING
WITH THEIR SOLUTIONS WEDNESDAY AND THURSDAY AS THE GFS BRINGS AN
UPPER TROF TO WESTERN MONTANA WHILE THE ECMWF AND CANADIAN MODELS
BRING SHORT WAVE ENERGY THROUGH THE BASE OF THE RIDGE. THE RESULT IS
A GREATER AREAL COVERAGE OF SCATTERED TO ISOLATED SHOWERS AND
THUNDERSTORMS ACROSS THE AREA. A COLD FRONT WILL PUSH ACROSS THE
AREA WEDNESDAY BRINGING COOLER TEMPERATURES. TEMPERATURES WILL
EXHIBIT A FALL-LIKE TENDENCY WITH BELOW SEASONAL AVERAGE
TEMPERATURES SUNDAY FOLLOWED BY ABOVE AVERAGE READINGS MONDAY AND
TUESDAY WITH TEMPERATURES FALLING AGAIN BELOW SEASONAL AVERAGES TO
END THE WEEK.

&&

.AVIATION... UPDATED 1745Z.

DRY NORTHWEST FLOW ALOFT WILL CONTINUE. MIX OF VFR AND MVFR
CONDITIONS EXPECTED AS AREAS OF SMOKE FROM NUMEROUS WILDFIRES WILL
REDUCE VISIBILITIES TO LESS THAN 3 MILES AT SOME TAF SITES.  IN SOME
CASES, SMOKE IS DENSE ENOUGH TO BE OBSERVED AS BKN-OVC CLOUD DECK
GENERALLY BETWEEN 2500-7000 FEET. MOUNTAIN OBSCURATIONS WILL ALSO BE
PREVALENT OVER ALL LOCAL MTN RANGES.
WARANAUSKAS

&&

.FIRE WEATHER...
EXPECT INCREASING WINDS TODAY ALONG WITH LOW HUMIDITIES. IT
REMAINS BREEZY OVERNIGHT AND INTO FRIDAY. THERE IS THE POTENTIAL
FOR FIRE WEATHER HIGHLIGHTS ON FRIDAY...MAINLY FOR THE GREAT FALLS
AND HELENA AREAS BECAUSE OF LOW HUMIDITY AND GUSTY WINDS. A FAST
MOVING COLD FRONT MOVES THROUGH FRIDAY EVENING. IT WILL BE COOL
BUT WINDY YET ON SATURDAY. THIS PRECIPITATION EVENT WILL GENERALLY
BE LIGHT...WITH MOST AREAS RECEIVING LESS THAN 0.10 INCHES...AND A
FEW ISOLATED AMOUNTS NEAR 0.20 INCHES.

EXTENDED...IT WARMS UP QUICKLY ON SUNDAY TO NEAR NORMAL...THEN
WELL ABOVE NORMAL FOR MONDAY AND TUESDAY. WINDS ALSO INCREASE A
BIT EARLY NEXT WEEK AS AFTERNOON HUMIDITIES LOWER.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  86  58  78  45 /   0   0  10  40
CTB  82  54  70  40 /   0   0  40  50
HLN  86  52  80  47 /   0   0   0  30
BZN  84  49  82  45 /   0   0   0  20
WEY  76  37  75  34 /   0   0   0  10
DLN  82  48  80  42 /   0   0   0  10
HVR  84  55  80  47 /   0   0  10  40
LWT  82  55  81  43 /   0   0   0  40

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER HIGHLIGHTS FOR PORTIONS OF THE REGION TODAY AND
FRIDAY.

&&

WEATHER.GOV/GREATFALLS

Nearby

Red Flag Warnings in Montana, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.